Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mike24

i need your advice

hi everyone,

i have a light-moderate acne problem, mostly around the chin.

im 24, and been taking minocycline for about 8 months, it helps but only when i take it, after a week the acne comes back.

i read the thread in the forum about accutane.

2 days ago my doctor purscribed me proaccutane (i assume its the same as accutane?)

he told me it makes your skin thinner and thus helping the oil flow in the skin.

now what worries me, is that i have very thin skin as it is,i mean, after i run u can see the veins in my forhead pulsating eusa_shifty.gif and if i take it wont i damage my skin? wont i get wrinkles and such in early age?

plus the whole idea doesnt sound too good, isnt it better just to take mino on regular basis? is there any problem with that?

and now after i read whats written here about accutane, im even less inclined to take it.

i know it a lot of qustions, and i guess most of u wouldnt want to tell me to go against my doctor, but i dont know about this drug, and ill apreciate any input.

thanks, mike.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×